# SDR SWI202408260790

- Difficulty date: July 17, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFTER REMOVAL OF AVIONOICS EQUIPMENT FOR REPAIR ACCESS FOUND STGR 22R SPLICE UNDER FRAME AT FS333 HAS CORROSION.     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED STGR 22R SPLICE AT FS333 REF. CRJ-900 SRM, 51-42-06-001-001- A01 AND DWG SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE LEAK CHECKS GOOD.
